# SDR CALA2017072102328

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 49,456 hours, 19,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SEAT LIGHT LENS BROKEN AT 20C. REPLACED LENS AT SEAT 20C.  EMERGENCY EXIT SEAT LIGHT OPS CHECK NORMAL.
